# SDR 2022F00282

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N18556
- Make and model: Emb EMB110*
- Aircraft serial: 45595
- Aircraft time: 41,679 hours, 32,224 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD SHOWS SIGNS OF CORROSION AT NUT PLATES. CORRECTIVE ACTION: REMOVED AND REPLACED SERVICE DOOR THRESHOLD ( P/N : 145-22178-605)  IAW EMB 135/ 145 SRM 51-40-02.
